# SDR FDEA201902140412

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT LEFT 3 DOOR AFT LOWER FUSELAGE JAMB WEB CRACKED AT LEFT HAND STATION 1310 BETWEEN LONGERON 26L-27L.   REPAIRED AS PER SRM   53-40-15-2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100.
